Alert archive / Oregon / Wind Advisories in 2011
Wind Advisory 10, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Feb 14, 2011, 4:18 AM PST for 10 counties in Oregon. It took effect at Feb 14, 2011, 10:00 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2011, 4:18 AM PST (12:18 UTC)
- In effect from
- Feb 14, 2011, 10:00 AM PST
- Expired
- Feb 14, 2011, 6:00 PM PST
- In force
- 8 hr
- Issued by
- NWS Pendleton, OR
Counties Deschutes County, OR, Gilliam County, OR, Grant County, OR, Jefferson County, OR, Morrow County, OR, Umatilla County, OR, Union County, OR, Wallowa County, OR, Wasco County, OR, Wheeler County, OR
The radar
The Pendleton radar (KPDT), 96 km from the middle of the area, began a volume at 12:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 0.3 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
516 WWUS76 KPDT 141218 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 418 AM PST MON FEB 14 2011 ...WIND ADVISORY FROM 10 AM TO 6 PM FOR BLUE MOUNTAIN FOOTHILLS... .STRONG SOUTHERLY WINDS WILL DEVELOP LATER THIS MORNING AND CONTINUE UNTIL JUST AFTER SUNSET THIS EVENING MAINLY JUST NORTH OF THE BLUE MOUNTAINS FROM CONDON TO WESTON. ORZ507-508-142030- /O.NEW.KPDT.WI.Y.0010.110214T1800Z-110215T0200Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL 418 AM PST MON FEB 14 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING. * TIMING: STRONGEST WINDS FROM NOON TO 5 PM. * WINDS: SUSTAINED WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH. * IMPACTS: AREAS CLOSEST TO THE BLUE MOUNTAINS WILL HAVE THE STRONGEST WINDS. THIS WILL MAINLY AFFECT FOSSIL...CONDON...HEPPNER...PILOT ROCK...MISSION AND WESTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN STRONG SUSTAINED OR GUSTY WINDS ARE FORECAST TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
3 follow-up statements
379 WWUS76 KPDT 141853 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1053 AM PST MON FEB 14 2011 .STRONG SOUTHERLY WINDS WILL DEVELOP AND CONTINUE UNTIL JUST AFTER SUNSET THIS EVENING. LOCAL FUNNELING OF WINDS THROUGH TERRAIN WILL ENHANCE WIND IN SOME LOCATIONS. ORZ050-150200- /O.EXA.KPDT.WI.Y.0010.000000T0000Z-110215T0200Z/ WALLOWA COUNTY- INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA 1053 AM PST MON FEB 14 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: STRONGEST WINDS UNTIL 6 PM. * WINDS: SUSTAINED WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS AROUND 50 MPH. * IMPACTS: THE STRONGEST WINDS WILL OCCUR NEAR THE MOUTH OF CANYONS COMING OUT OF THE WALLOWA MOUNTAINS WHERE FUNNELING WILL ENHANCE THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN STRONG SUSTAINED OR GUSTY WINDS ARE FORECAST TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ505-150200- /O.EXA.KPDT.WI.Y.0010.000000T0000Z-110215T0200Z/ JOHN DAY BASIN- INCLUDING THE CITIES OF...DAYVILLE...JOHN DAY...MITCHELL... MONUMENT...SPRAY 1053 AM PST MON FEB 14 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: STRONGEST WINDS UNTIL 6 PM. * WINDS: SUSTAINED WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS AROUND 50 MPH. * IMPACTS: THE STRONGEST WINDS WILL OCCUR NEAR THE MOUTH OF CANYONS COMING OUT OF THE MOUNTAINS WHERE FUNNELING WILL ENHANCE THE WINDS.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN STRONG SUSTAINED OR GUSTY WINDS ARE FORECAST TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ507-508-150200- /O.CON.KPDT.WI.Y.0010.000000T0000Z-110215T0200Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL 1053 AM PST MON FEB 14 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: STRONGEST WINDS UNTIL 6 PM. * WINDS: SUSTAINED WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50MPH. * IMPACTS: THE STRONGEST WINDS WILL OCCUR NEAR THE BASE OF THE BLUE MOUNTAIN AND CANYONS COMING OUT OF THE MOUNTAINS WHERE FUNNELING WILL ENHANCE THE WINDS.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN STRONG SUSTAINED OR GUSTY WINDS ARE FORECAST TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
181 WWUS76 KPDT 142336 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 336 PM PST MON FEB 14 2011 .VERY WINDY CONDITIONS WILL CONTINUE UNTIL JUST AFTER SUNSET THIS EVENING. LOCAL FUNNELING OF WINDS THROUGH TERRAIN WILL ENHANCE WIND IN SOME LOCATIONS. ORZ509-150200- /O.EXA.KPDT.WI.Y.0010.000000T0000Z-110215T0200Z/ EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER 336 PM PST MON FEB 14 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: VERY WINDY CONDITIONS WILL PERSIST THROUGH 6 PM. * WINDS: SUSTAINED WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS AROUND 50 MPH ESPECIALLY IN AND AROUND THE BEND AREA. * IMPACTS: THE VERY WINDY CONDITIONS WILL CAUSE DIFFICULT DRIVING CONDITIONS. DRIVERS SHOULD BE PREPARED FOR STRONG CROSSWINDS...ESPECIALLY FOR THOSE WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN STRONG SUSTAINED OR GUSTY WINDS ARE FORECAST TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ050-507-508-150200- /O.CON.KPDT.WI.Y.0010.000000T0000Z-110215T0200Z/ WALLOWA COUNTY-FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL 336 PM PST MON FEB 14 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: VERY WINDY CONDITIONS WILL PERSIST THROUGH 6 PM. * WINDS: SUSTAINED WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS AROUND 50 MPH. * IMPACTS: THE VERY WINDY CONDITIONS WILL CAUSE DIFFICULT DRIVING CONDITIONS. DRIVERS SHOULD BE PREPARED FOR STRONG CROSSWINDS...ESPECIALLY FOR THOSE WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN STRONG SUSTAINED OR GUSTY WINDS ARE FORECAST TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ505-150200- /O.CON.KPDT.WI.Y.0010.000000T0000Z-110215T0200Z/ JOHN DAY BASIN- INCLUDING THE CITIES OF...DAYVILLE...JOHN DAY...MITCHELL... MONUMENT...SPRAY 336 PM PST MON FEB 14 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: VERY WINDY CONDITIONS WILL PERSIST THROUGH 6 PM. * WINDS: SUSTAINED WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS AROUND 50 MPH. * IMPACTS: THE VERY WINDY CONDITIONS WILL CAUSE DIFFICULT DRIVING CONDITIONS. DRIVERS SHOULD BE PREPARED FOR STRONG CROSSWINDS...ESPECIALLY FOR THOSE WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN STRONG SUSTAINED OR GUSTY WINDS ARE FORECAST TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
517 WWUS76 KPDT 150157 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 557 PM PST MON FEB 14 2011 ORZ050-507>509-150300- /O.EXP.KPDT.WI.Y.0010.000000T0000Z-110215T0200Z/ WALLOWA COUNTY-FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...BEND... LA PINE...SUNRIVER 557 PM PST MON FEB 14 2011 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. THE WINDS WERE DECREASING ACROSS THE AREA. ALTHOUGH THERE MAY BE WIND GUSTS TO 40 MPH...THE THREAT FOR ADVISORY LEVEL WINDS HAD DIMINISHED. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ ORZ505-150300- /O.EXP.KPDT.WI.Y.0010.000000T0000Z-110215T0200Z/ JOHN DAY BASIN- INCLUDING THE CITIES OF...DAYVILLE...JOHN DAY...MITCHELL... MONUMENT...SPRAY 557 PM PST MON FEB 14 2011 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. THE WINDS WERE DECREASING ACROSS THE AREA. ALTHOUGH THERE MAY BE WIND GUSTS TO 40 MPH...THE THREAT FOR ADVISORY LEVEL WINDS HAD DIMINISHED. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Feb 14, 2:35 AM PST, 1 hour 43 minutes earlier.
Area forecast discussion, Feb 14, 2:35 AM PST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
235 AM PST MON FEB 14 2011
.SHORT TERM...TODAY THROUGH TUESDAY NIGHT...UPPER LEVEL LOW WEST OF
BC CANADA WILL DROP SOUTHEAST AND MOVE INTO AREA TUESDAY NIGHT.
STRONG SOUTH TO SOUTHWEST FLOW ALOFT AND TIGHTENING SURFACE GRADIENT
WILL PRODUCE SOUTHERLY DOWNSLOPE WIND GUSTS JUST NORTH OF THE OREGON
BLUE MOUNTAINS TODAY AND WILL ISSUE WIND ADVISORY. GFS SHOWS
VIGOROUS SHORT WAVE MOVING ACROSS CENTRAL OREGON OVERNIGHT WITH SNOW
LEVELS LOWERING TO AROUND 4000 FEET. WILL ISSUE SNOW ADVISORY FOR
SOUTHERN BLUE MOUNTAINS AND OCHOCO JOHN DAY HIGHLANDS MAINLY WEST OF
PAULINA TO LONG CREEK. COLD FRONT WITH UPPER LOW MOVES ACROSS THE
AREA LATE TUESDAY AND OVERNIGHT WITH WIDESPREAD PRECIPITATION AND
LOWERING SNOW LEVEL. HAVE RAISED FORECAST TEMPERATURES A FEW DEGREES
IN COLUMBIA BASIN TODAY TO ACCOUNT FOR DOWNSLOPE WARMING.
.LONG TERM...WEDNESDAY THROUGH THURSDAY NIGHT...EXTENDED MODELS ARE
IN VERY GOOD AGREEMENT AND SHOW A LARGE MID/UPPER LEVEL TROUGH
MOVING THROUGH THE INTERIOR PACIFIC NORTHWEST ON WEDNESDAY AND
WEDNESDAY NIGHT. THE FLOW ALOFT BECOMES WESTERLY THURSDAY AND
THURSDAY NIGHT FOR PRECIPITATION SHADOWING AT THE LOWER ELEVATIONS
WITH A CHANCE FOR UPSLOPE SNOW SHOWERS IN THE MOUNTAINS. FRIDAY
THROUGH SUNDAY...UNSETTLED WEATHER PATTERN IS IN STORE WITH A
GENERAL TROUGHING PATTERN EXPECTED ACROSS THE PACIFIC NORTHWEST
THROUGH THE END OF NEXT WEEK. THIS WILL RESULT IN A CHANCE FOR
VALLEY RAIN AND MOUNTAIN SNOW SHOWERS EACH DAY...WITH SOME SNOW
POSSIBLE IN THE LOWER ELEVATIONS AT NIGHT. AIR MASS WILL GENERALLY
BE OF PACIFIC RATHER THAN ARCTIC ORIGIN SO IT WON'T BE VERY COLD BUT
NONETHELESS TEMPERATURES ARE EXPECTED TO BE SOMEWHAT BELOW NORMAL
FOR THIS TIME OF YEAR. THERE COULD BE SOME WINDY PERIODS IN THE
GRANDE RONDE VALLEY ON FRIDAY. POLAN
&&
.AVIATION...12Z TAFS...A WARM FRONT PASSED NORTH OF THE AREA AND LCL
MVFR CEILINGS ARE POSSIBLE AT TAF SITE KYKM. ELSEWHERE...VFR
CONDITIONS ARE LIKELY. A DISTURBANCE WILL TRACK ACROSS THE REGION
CREATING AREAS OF MVFR CEILINGS WITH SHOWERS POSSIBLE AFTER 16Z. LCL
BRIEF WIND GUSTS TO 25 KTS ARE ALSO POSSIBLE. POLAN
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 60 45 50 36 / 10 70 60 40
ALW 61 45 53 39 / 20 70 60 40
PSC 60 44 53 37 / 10 60 40 20
YKM 52 37 47 29 / 40 60 60 30
HRI 59 42 51 36 / 10 60 50 20
ELN 52 36 46 29 / 40 70 60 20
RDM 55 38 46 27 / 10 70 60 50
LGD 54 38 44 33 / 20 50 60 70
GCD 55 41 45 34 / 10 40 50 70
DLS 52 42 47 34 / 40 80 60 30
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 9 AM PST
TUESDAY ABOVE 4000 FEET FOR THE ORZ503-506.
WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING
ORZ507-508.
WA...NONE.
&&
THREAT INDEX
TODAY : YELLOW
TUESDAY : GREEN
WEDNESDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
79/99/99Hazardous weather outlook, Feb 13, 5:00 AM PST, 23 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 500 AM PST SUN FEB 13 2011 ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521- 141245- EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO- JOHN DAY HIGHLANDS- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EAST SLOPES OF THE OREGON CASCADES- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS- 500 AM PST SUN FEB 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A WARM FRONT WILL MOVE NORTH ACROSS THE REGION TODAY AND TONIGHT AS A DEVELOPING WEATHER SYSTEM OFF THE COAST STRENGTHENS AND AMPLIFIES. THE FLOW ALOFT WILL BECOME MORE SOUTHERLY WHICH WILL KEEP VERY MILD TEMPERATURES OVER THE PACIFIC NORTHWEST TODAY AND TONIGHT WITH FAIRLY HIGH SNOW LEVELS. RAIN SHOWERS AND HIGHER MOUNTAIN SNOW SHOWERS ARE EXPECTED AS THE WARM FRONT MOVES NORTH ACROSS THE FORECAST AREA TODAY AND TONIGHT. WINDS WILL DECREASE THIS MORNING AND THEN BECOME LIGHT BY THIS AFTERNOON AND REMAIN LIGHT TONIGHT. HOWEVER SOUTHERLY WINDS WILL INCREASE AGAIN THIS AFTERNOON AND OVERNIGHT IN THE GRANDE RONDE VALLEY AHEAD OF THIS NEXT WEATHER SYSTEM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A LARGE UPPER TROUGH TROUGH WILL SEND A SERIES OF WEATHER DISTURBANCES ACROSS THE PACIFIC NORTHWEST THROUGH THE WEEK WITH A GRADUAL COOLING TREND AS THE JET STREAM SAGS SOUTHWARD THROUGH THE PERIOD. SNOW LEVELS MAY EVENTUALLY LOWER TO THE FLOOR OF THE LOWER VALLEYS AND LOWER COLUMBIA BASIN AT NIGHT DURING THE LATTER PART OF THE COMING WEEK. THERE IS A POTENTIAL FOR ADVISORY AMOUNTS OF SNOW LATER IN THE WEEK IN THE MOUNTAINS. WINDY CONDITIONS WILL DEVELOP AGAIN MONDAY AFTERNOON AND MONDAY NIGHT...BRINGING A POTENTIAL FOR ADVISORY LEVEL WIND SPEEDS. WINDS WILL BECOME LIGHT AGAIN ON TUESDAY AND REMAIN LIGHT FOR THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS ARE DISPLAYED ON THE WORLD WIDE WEB AT: WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.
The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 4:08 AM PST | Winter Weather Advisory | PDT | Crook, Deschutes, Gilliam, Grant, Jefferson, Morrow and 4 more | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.